# SDR CALA2013103092521

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 67,814 hours, 24,777 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Damaged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT OTBD FLAP LEAKING FLUID FROM FOUR DRAIN HOLES UNDER WING.  REPLACED LEAKING O-RING MOST OTBD SPOILER ACTUATOR LT WING, LEAKS CHECKED GOOD.
